# SDR 96ZZZX2963

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N981LL
- Make and model: Beech 200BEECH
- Aircraft serial: BB602
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Gauge
- Part number: 156739XP500
- Condition: Worn
- Location: Accum Ind
- Part time: 388 hours
- Component: Ametek
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE MOVEMENT VERY LOOSE CAUSING NEEDLE TO SLIP TOWARD HIGHER READING.
